# SDR GTIA2022092336678

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 28,520 hours, 12,892 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT PASSING FLT LEVEL 12,000 WE COULD SMELL FUMES (WET SOCK) UNTIL PACK 1 WAS SHUT OFF ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERF. DECONTAMINATION OF PACK 1 IAW AMM 21-00-00. OPS TEST GOOD. NO CONTAMINATION FOUND. THIS CLEARS DMI 2849857-1. PLACARD REMOVED. DMI LOG UPDATED. MOC NOTIFIED.
